Trying Roxi instead of Azith

This is day two of switching from Azith to Roxi.  I have a few months' supply and thought I would switch out one of my ABXi since I have been on this protocol for about 2.5 years.   My CPNi titers (in June of this year) are still very high.

I really didn't think there would be any noticable change, but today I am having definite endotoxini reactions (red, scratchy eyes),inflammationi ( my knees and hips are stiff), my legs feel like mud and it's more difficult to walk today.  Extreme fatigue.

Definitely notice Roxi doesn't seem to have the immunomodulatory effect that Azith does for me (so far anyway).

JeanneRoz  

Day 3 -- adding pounding heart (not quite tachycardia, but almost) to the list of reactions

Comments

Jeanne, unless you

Jeanne, unless you were taking roxithromycin as a single antibiotic there is no reason why you can't build up slowly, taking just one a day as John suggested.  It does seem as though it is doing you some good, so don't rush it and end up changing back because you can't stand it.......................Sarah

An Itinerary in Light and Shadow

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

JeanneI'm not sure I see

Jeanne

I'm not sure I see what angle Lee is coming from where switching to Rifampin is a remedy for getting worse.  My take on it is that if you're now getting a reaction where you weren't before, that's probably a good thing.  Just be sure to keep on the moppers and probiotics.

I see the switch as a good thing.  Had Roxi been available in the United States, I would have been on that from day 1.  Spending the money to go onto it full time (self financed) is something I may do but not yet.  I'm still giving my current protocol more time.  I just recently started using Amoxicillini and there's hope that it might make a difference, hopefully a positive one.

best, John

RRMSi/EDSSi was 4.5, 5, 6, 6.5, 6.9999, 6.5 on Wheldon/Stratton Protocol beginning 04/12/2006
naci 4x600 mg/day
doxycycline 2x100mg/day
azithromycin 3x250mg/day MWF
metronidazolei 3x400mg/day then 3x500mg/day

Hi, John,I've been wondering

Hi, John,

I've been wondering how you are doing :).  I am not ready, at all, to start the Rifampin... that will be one of the last drugs for me to try.  I watched my husband (who does not have CPNi or any of the nasty bacteria's) take it in combo with high dose SMP-TMZ and one other ABX (for suspected MRSA) and he had a difficult time.  Plus, it's only been within the last few months I've been doing full pulses.  This protocol definitely took me down big time. 

Interesting that my CPN Titers after 2.5 years on CAP are high at IGgi 1:64.  That's the top of the range for the lab, so I am not sure if one's  titers are above that they just stop at the top of the range?  I still strongly believe that taking hydrocortisone is potentiating the CPN, but at this point I am unable to wean off it.

Anyway, I didn't take my second dose of Roxi yesterday to see how I felt this AM. And I felt better.  Yes, the reactions are probably positive reactions to hitting/killing CPN, but darn, I can't handle being in bed all day again.

When I take the Roxi, I feel like when I was a child, sick and went to the Dr. for a penicillin shot... deep sleep... sick feeling.  The knee pain I had in the early stages is back but not as intense, my wrists and elbows ache; and, even though I don't have MSi, it's difficult to walk and my feet don't "lift up" as easily, brainfog that now only comes with a pulse, is back. 

I am wondering how long this will last if I keep taking the Roxi.... a week, a month??  Guess, I have no answer to that one other than to keep on, keeping on.

My dear husband is suggesting I stay on the Roxi, he's such a trooper, LOL! 

JeanneRoz 

 

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

Well JeanneI would say that

Well Jeanne

I would say that you should take it slow at first and ramp up when you're able to accomodate the Roxi better.  It's not different then ramping up the NACi or any other abxi.  Take 1 per day for a couple weeks.  Then take a second one every other day for a couple weeks.  Finally try going back to 2 per day.  It should take you about 4 - 6 weeks to get there, but you'll get there in time.

best, John

RRMSi/EDSSi was 4.5, 5, 6, 6.5, 6.9999, 6.5 on Wheldon/Stratton Protocol beginning 04/12/2006
naci 4x600 mg/day
doxycycline 2x100mg/day
azithromycin 3x250mg/day MWF
metronidazolei 3x400mg/day then 3x500mg/day

Thanks John,Sounds like a

Thanks John,

Sounds like a plan. Plus, that's exactly how I had to start with Azith (only 1/2 tabs 1x/week to start).

I really didn't believe it would pack this much punch with me.....

JeanneRoz

 

 

JeanneRoz ~ DXi'd w/ CPNi 4/2007; 6/07 -"officially" dx'd w/CFIDSi/FM; also: HHV6, EBVi, IBSi-C, 100 Doxyi:BIDi<; 500 mg Biaxin BIDi; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 uni

I did the switch about ayear

I did the switch about ayear ago just to see the differents and it I got the same reaction so I switched back. Your best bet is to add the rifampin if your getting worse.

Fibro, CFSi,  Myco, CPNi, Stratton protocol, Zithro 500mg M/W/F/S, Doxyi 100mg 2x day, NACi 1200mg 2x day, Flagyli and INHi 2 week pulses 400 mg 3x day, Rifampin, 300mg 2x day,  Still cant shake it but improving.

Hi JeanneRoz~Good luck with

Hi JeanneRoz~

Good luck with the new protocol.  I hope it helps to bring down your antibody titers, and gives you better health.   Keep us posted.  

  I hope I follow in your steps by changing something with regard to my CPni treatment too!!  

Best, Timaca

on valtrex 500 mg tid

http://whispersfromthefather.me/<